Alert archive / New York / Coastal Flood Statements in 2016

Coastal Flood Statement 23, NWS New York, NY

September 29, 2016Essex County, Hudson County, Union County, New Jersey; 4 counties in New York

NWS New York, NY issued this coastal flood statement at Sep 29, 2016, 7:49 PM EDT for Essex County, Hudson County, Union County, New Jersey; 4 counties in New York. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Sep 29, 2016, 7:49 PM EDT (23:49 UTC)
Expired
Sep 29, 2016, 11:00 PM EDT
In force
3 hr
Issued by
NWS New York, NY

Counties Essex County, NJ, Hudson County, NJ, Union County, NJ, Kings County, NY, Queens County, NY, Richmond County, NY, Suffolk County, NY

The radar

The Brookhaven radar (KOKX), 88 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 11.8 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2016-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2016-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
540 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

436 
WHUS41 KOKX 292349
CFWOKX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
749 PM EDT THU SEP 29 2016

...MINOR COASTAL FLOODING FRIDAY MORNING...

NJZ006-106-108-NYZ074-075-080-178-301030-
/O.NEW.KOKX.CF.S.0023.160929T2349Z-160930T0300Z/
/O.EXB.KOKX.CF.Y.0026.160930T1000Z-160930T1500Z/
HUDSON-EASTERN ESSEX-EASTERN UNION-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-SOUTHERN QUEENS-
749 PM EDT THU SEP 29 2016

...COASTAL FLOOD ADVISORY IN EFFECT FROM 6 AM TO 11 AM EDT
FRIDAY...

* LOCATIONS...LOW LYING AREAS ALONG NEW YORK HARBOR...TIDALLY
  AFFECTED PORTIONS OF NORTHEASTERN NEW JERSEY...AND ALONG THE
  SOUTH SHORE OF WESTERN AND CENTRAL LONG ISLAND.

* TIMING...LOCALIZED MINOR COASTAL WITH THIS EVENING HIGH
  TIDE...MORE WIDESPREAD MINOR COASTAL FLOODING WITH FRIDAY MORNING
  HIGH TIDE.

* TIDAL DEPARTURES...1 1/2 TO 2 FT ABOVE ASTRONOMICAL LEVELS.

* COASTAL FLOOD IMPACTS...UP TO 1 TO 2 FEET OF FLOODING OF THE
  MOST VULNERABLE SHORE ROADS AND/OR PROPERTIES DUE TO HEIGHT OF
  STORM TIDE OR WAVE SPLASHOVER. MAJORITY OF ROADS REMAIN PASSABLE
  WITH ONLY ISOLATED CLOSURES. THERE IS NO SIGNIFICANT THREAT TO
  LIFE AND ANY IMPACT ON PROPERTY IS MINIMAL. 

* BEACH EROSION IMPACTS...MINOR TO MODERATE BEACH EROSION FOR
  OCEAN BEACHES FROM PERSISTENT EAST TO WEST SWEEP OF 6 TO 10 FT
  SURF THROUGH FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&


...NY HARBOR WATER LEVELS FOR FRIDAY MORNING...

COASTAL............TIME OF.......FORECAST TOTAL......FLOOD.....
LOCATION...........HIGH TIDE.....WATER LEVEL.........CATEGORY.. 
...................................(MLLW/NGVD).................

THE BATTERY NYC......837 AM......6.5-7.0/............NONE......
BERGEN POINT NY......835 AM......7.1-7.6/............MINOR.....

...SOUTH SHORE BAYS WATER LEVELS FOR FRIDAY MORNING...

COASTAL............TIME OF......FORECAST TOTAL.......FLOOD.....
LOCATION...........HIGH TIDE.....WATER LEVEL.........CATEGORY..
...................................(MLLW/NGVD).................

FREEPORT GAUGE NY.....842 AM....5.4-5.9/4.6-5.1......MIN-MOD..
POINT LOOKOUT NY......745 AM....5.6-6.1/4.5-5.0......MINOR....
E ROCKAWAY NY.........758 AM....6.3-6.8/4.8-5.3......MINOR....
JAMAICA BAY NY........844 AM....7.5-8.0/5.3-5.8......MINOR....
ROCKAWAY INLET NY.....804 AM....7.1-7.6/5.1-5.6......ISO MINOR
LINDENHURST NY.......1025 AM....3.1-3.6/3.3-3.8......MINOR....

$$

NYZ179-301030-
/O.EXT.KOKX.CF.Y.0025.000000T0000Z-160930T0300Z/
/O.EXT.KOKX.CF.Y.0026.160930T1000Z-160930T1500Z/
SOUTHERN NASSAU-
749 PM EDT THU SEP 29 2016

...COASTAL FLOOD ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...COASTAL FLOOD ADVISORY NOW IN EFFECT FROM 6 AM TO 11 AM EDT
FRIDAY...

* TIMING...MINOR COASTAL FLOODING WITH THIS EVENING AND FRIDAY
  MORNING HIGH TIDE.

* TIDAL DEPARTURES...1 1/2 TO 2 FT ABOVE ASTRONOMICAL LEVELS.

* COASTAL FLOOD IMPACTS...UP TO 1 TO 2 FEET OF FLOODING OF THE
  MOST VULNERABLE SHORE ROADS AND/OR PROPERTIES DUE TO HEIGHT OF
  STORM TIDE OR WAVE SPLASHOVER. MAJORITY OF ROADS REMAIN PASSABLE
  WITH ONLY ISOLATED CLOSURES. THERE IS NO SIGNIFICANT THREAT TO
  LIFE AND ANY IMPACT ON PROPERTY IS MINIMAL. 

* BEACH EROSION IMPACTS...MINOR TO MODERATE BEACH EROSION FOR
  OCEAN BEACHES FROM PERSISTENT EAST TO WEST SWEEP OF 6 TO 10 FT
  SURF THROUGH FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

...SOUTH SHORE BAYS WATER LEVELS FOR FRIDAY MORNING...

COASTAL............TIME OF......FORECAST TOTAL.......FLOOD.....
LOCATION...........HIGH TIDE.....WATER LEVEL.........CATEGORY..
...................................(MLLW/NGVD).................

FREEPORT GAUGE NY.....842 AM....5.4-5.9/4.6-5.1......MIN-MOD..
POINT LOOKOUT NY......745 AM....5.6-6.1/4.5-5.0......MINOR....
E ROCKAWAY NY.........758 AM....6.3-6.8/4.8-5.3......MINOR....


$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Sep 29, 6:11 PM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Sep 29, 6:11 PM EDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service New York NY
611 PM EDT Thu Sep 29 2016

.SYNOPSIS...
High pressure over southern Quebec will maintain a moist northeast flow
off the Atlantic Ocean into the weekend as low pressure spins
over the Ohio Valley. The unsettled weather may continue into early
next week before high pressure begins to exert its influence from
the north for mid week.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
The problem in the near term is the rain pushing north out of
south and central Jersey. Believe the 12Z ECMWF has a good handle
on this. But confidence is low since latest RAP and HRRR keep us
basically dry overnight. The rain is in response to the strong
over-running of the coastal front to the south.

Have followed the deterministic ECMWF for POPs and QPF - which
again may be way too high, but current RADAR trends are hard to
ignore.

Also, the cloud cover forecast over CT is a problem. Would suspect that
this fills in quickly this evening, but is may be later rather
than sooner.

NOTE: We have ended our Surf Zone Forecasts for the Long Island
Beaches. With seas up to 6 ft in the surf zone and strong long
shore currents - even experienced surfers should exercise extreme
caution.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
Following the ECMWF 12Z deterministic run for tomorrow.

The uncertainty remains on the intensity of the rain. With the 15Z
SREF support rain through the period, the categorical POPs should
work out. Not a very nice day for most!

Winds will gust as high as 40 mph along the coast.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Stagnant and unsettled weather pattern continues into this weekend
with stacked cutoff low pressure sitting over the Ohio valley...as
western Atlantic ridging holds firm. Models indicating that the
upper ridge gradually weakens and shifts south enough early next
week to allow the upper low to finally start moving northeast early
next week.

At the surface...stacked low pressure sits over the Ohio
Valley...with its warm front remaining stationary running northeast
from the Mid Atlantic and southeast of Long Island through the
weekend. A series of weak waves running along this front will result
in periods of rain this weekend. Then as the stacked low finally
begins to lift northeast early next week...expect the the main
moisture/lift axis to weaken and lift NE of the region. Lingering
scattered shower activity possibly continues through early next week
with cold pool instability interacting with the maritime airmass.

Thereafter...potential for deep layered ridging developing for mid
week as the region lies under ridging of an omega blocked pattern.
The dry ridged pattern may continue into late week...but will have
to monitor the evolution of Hurricane Matthew. Refer to the National
Hurricane center forecasts for the latest information.

Temps likely several degrees below seasonable Sat and possibly Sun
with cold air damming...clouds and rainfall. Near seasonable temps
likely for early next week.

&&

.AVIATION /22Z THURSDAY THROUGH TUESDAY/...
Terminal area will be in between high pressure to the northeast and
low pressure to the southwest into Friday afternoon.

MVFR ceilings return overnight to all but KSWF and KGON where it
should develop Friday morning. Light rain looks to start towards
sunrise Friday, with moderate rain developing by mid-late Friday.
The exception is at KGON, where light rain should hold off until
around midday on Friday.

NE-E winds through the TAF period, gusting to 25-35kt at
city/coastal terminals and 15-25kt at inland terminals. Gusts could
be intermittent at times into this evening.

     NY Metro Enhanced Aviation Weather Support...

Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90

KJFK TAF Comments: Peak gusts could be 5kt or so higher than
those in TAFs.

KLGA TAF Comments: Variable ceilings between VFR and MVFR possible
into this evening. Peak gusts could be 5kt or so higher than those in
TAFs.

KEWR TAF Comments: A chance of VFR this evening. Peak gusts could
be 5kt or so higher than those in TAFs.

KTEB TAF Comments: Variable ceilings between VFR and MVFR possible
into this evening. Peak gusts could be 5kt or so higher than those
in TAFs.

KHPN TAF Comments: Variable ceilings between VFR and MVFR possible
into this evening. Peak gusts could be 5kt or so higher than those
in TAFs.

KISP TAF Comments: Peak gusts could be 5kt or so higher than
those in TAFs.

.Outlook for 18Z Friday through Monday...
.Friday Afternoon-Saturday...IFR/MVFR in rain. NE winds g25-35 kt
Friday afternoon/evening.
.Saturday Night-Sunday Night...MVFR or lower possible with showers.
.Monday-Tuesday...VFR with isolated to scattered showers possible.

&&

.MARINE...
Winds increase slightly overnight into Friday Morning...thus have
issued a gale warning for all waters except NY Harbor.

SCA conditions expected Friday night into Saturday for the
Ocean...possibly all waters...but should begin to relent Sat
night into early Sunday as easterly flow weakens. Ocean seas
should follow suit as well.

Sub SCA conditions likely for early next week under weak pressure
gradient.

&&

.HYDROLOGY...
There is a high degree of uncertainty on the amount of rainfall
through Friday. Moderate rainfall overnight into Friday morning
for western sections and the NY Metro is possible with up to an
inch of QPF possible.

Overall, totals should range in the 1-2" range through Saturday
night, though this may be on the high end depending on how things
evolve overnight into Friday Morning.

Regardless, the prolonged nature of the rain event should
preclude any hydrologic issues.

No significant rainfall for early to mid next week.

&&

.TIDES/COASTAL FLOODING...
A persistent moderate northeast flow through Friday will keep persistent
elevated water levels.

Water levels across the Atlantic Ocean facing south shore bays in
Nassau will reach minor tidal flooding benchmarks again tonight -
a few inches higher than this morning.

Latest data does not support expansion of the minor flooding on
Friday - with just the bays of southern Nassau reaching minor
benchmarks.

An advisory has been issued for this evening's and tomorrow's high
tide. Another advisory will likely be needed for Friday evening's
high tide.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Coastal Flood Advisory until 10 PM EDT this evening for NYZ179.
     Coastal Flood Advisory from 6 AM to 9 AM EDT Friday for NYZ179.
NJ...None.
MARINE...Small Craft Advisory until 6 PM EDT Friday for ANZ338.
     Gale Warning until 6 PM EDT Friday for ANZ330-335-340-345-350-
     353-355.

&&

SYNOPSIS...Tongue
NEAR TERM...Tongue
SHORT TERM...Tongue
LONG TERM...NV
AVIATION...IRD
MARINE...Tongue/NV
HYDROLOGY...Tongue/NV
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Sep 29, 4:10 PM EDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NEW YORK NY
410 PM EDT THU SEP 29 2016

NYZ179-301100-
SOUTHERN NASSAU-
410 PM EDT THU SEP 29 2016

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 6 AM TO 9 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>178-301100-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-
410 PM EDT THU SEP 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ350-353-355-301100-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
410 PM EDT THU SEP 29 2016

...GALE WARNING IN EFFECT UNTIL 6 PM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-340-345-301100-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
410 PM EDT THU SEP 29 2016

...GALE WARNING IN EFFECT UNTIL 6 PM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ338-301100-
NEW YORK HARBOR-
410 PM EDT THU SEP 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 3:17 PM EDTCoastal Flood AdvisoryOKXEssex, Hudson, Union20 hr
Sep 29, 5:19 AM EDTRip Current StatementOKXKings, Nassau, Queens, Suffolk10 hr

Nearby

Coastal Flood Statements in New York, 2016Coastal Flood Statements in New Jersey, 2016Every coastal flood statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.